# SDR SWAA2024071612487

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,103 hours, 15,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE FALLING OUT OF COMPARTMENT<[01] FOUND GIRT BAR STILL ENGAGED. REMOVED SLIDE AND REPACKED IN SLIDE COMPARTMENT. REINSTALLED SLIDE ON ACCT PER MT 725-61-06 AND AMM 25-66-01
